# SDR ZZDA5322197

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, AT AFT CARGO PIT FROM STA 727B TO STA 767, FOUND CORROSION AROUND NUTPLATES (30 EACH) AT UNDERSIDE OF THE LT TRANSITION PANEL TO BE BEYOND LIMITS.  REMOVED THE TRANSITION PANEL FROM BS 727 - BS 767, REMOVED CORROSION STA 745 AND STA 760 .020 INCH.   MATERIAL LOSS BEYOND LIMITS.  FABRICATED AND INSTALLED NEW TRANSITION PANEL N/R 01751-0176 (93174).  REMOVED CRACKED INTERCOSTAL STA 727A - STA 727B, FABRICATED, DRILLED, DEBURRED, TREATED, PRIMED, PAINTED, AND INSTALLED (7075 T6, 032 INCH 4.25 INCHES BY 19.5 INCHES) IAW B737 SRM'S 51-10-6, 53-10-1, 51-30-2, 51-20-1, 51-40-3, 51-10-2, AND 51-21-0.  (X)
